MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT CO DRIVE; ROLLATOR

ZHONGSHAN A&J MEDICAL EQUIPMENT CO DRIVE; ROLLATOR
Model Number RTL10266BK-T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.This complaint was pulled from a consumer review website and we are unable to obtain any contact information from the user.The device was not returned for evaluation.We will file a follow-up when additional information becomes available.The frame broke while the user was sitting on his front porch.He fell and hit his head.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT CO
3 shenghui s road
nantou town
zhongshan city, guangdong
CH 
MDR Report Key13009617
Report Number2438477-2021-00076
Device Sequence Number4926130
Product Code ITJ
UDI-Device Identifier00822383523934
UDI-Public822383523934
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2021
Report Date (Section F) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10266BK-T
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/15/2021